| Catalog Number |
02.12.0311FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 may 2024: lot 176573: 60 items manufactured and released on 16-jun-2018.Expiration date: 2022-dec-26.No anomalies found related to the problem.To date, 51 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 6 years and 2 months after the primary surgery, the surgeon revised the liner (from 11 to 14 mm) and the surgery was completed successfully.